Yeast Infection & Antibiotics
This is kind of embarrassing to post, but I'm just not sure what to do, and I'm hoping someone can give me some advice.
I got a sinus infection a few weeks ago, and my doctor prescribed antibiotics for 10 days. The infection didn't fully go away, so I talked to her again, and she prescribed another round of antibiotics with a heavy-duty decongestant. At the time, she warned me that the likelihood of getting a yeast infection was high. Sure enough, a couple of days ago, I developed a yeast infection -- the worst one I've ever had. It's really, really bad, but I don't want to go into details. I bought some monistat and used it, but it's done very little -- I'm guessing because I'm still using the antibiotics.
My doctor is gone on vacation for the next week, so I can't get ahold of her. I'm not sure what to do. I still have 5 days of antibiotics to go. What do I do?
1) Stop the antibiotics, and try another round of yeast infection medicine after a day or two (to give the antibiotics some time to get out of my system)?
2) Or, suffer through the yeast infection for the next 5 days, and THEN do the yeast infection medicine? The sinus infection has mostly but not totally cleared up, and I know that I should probably finish the course of medicine.
3) Something else?
Any advice is greatly appreciated, because as I said, I have no way to contact my doctor due to the holiday. This doesn't seem major enough to go to the ER.